# SDR AWXA0001996

- Difficulty date: June 29, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT AT Y1162 FR 66R AND 69R SCREW CLIP ATTACH HOLE CORRODED.  AFT GALLEY FLOOR SUPPORT AT Y1162 FR66R-69R REPLACED AS PER A320 SRM 51-42-11 PAGE 1.
